Share:


Exact and Approximate Analytic Solutions of the Jeffery-Hamel Flow Problem by the Duan-Rach Modified Adomian Decomposition Method

    Lazhar Bougoffa Affiliation
    ; Samy Mziou Affiliation
    ; Randolph C. Rach Affiliation

Abstract

This paper aims to find the exact solution in an implicit form for the wellknown nonlinear boundary value problem, namely the MHD Jeffery-Hamel problem, which can be described as the flow between two planes that meet at an angle. Also, two accurate approximate analytic solutions (series solution) are obtained by the variation of the power series method (VPS) and the Duan-Rach modified Adomian decomposition method (DRMA).

Keyword : Jeffery-Hamel problem, exact solution, power series, Duan-Rach modified Adomian decomposition method

How to Cite
Bougoffa, L., Mziou, S., & Rach, R. C. (2016). Exact and Approximate Analytic Solutions of the Jeffery-Hamel Flow Problem by the Duan-Rach Modified Adomian Decomposition Method. Mathematical Modelling and Analysis, 21(2), 174-187. https://doi.org/10.3846/13926292.2016.1145152
Published in Issue
Mar 18, 2016
Abstract Views
183
PDF Downloads
201